# SDR ASAA2019051629381

- Difficulty date: May 16, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,366 hours, 7,911 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW 'OVHT' LIGHT ILLUMINATED. AFTER RESET LIGHT EXTINGUISHED. GROUNDED - YES. PERFORMED FIM 30-41 TASK 801, NO FAULTS FOUND ON #2L WINDOW. PERFORMED SAME BITE ON REMAINING THREE WINDOWS WITH NO FAULTS. RAN WINDOW HEAT FOR EXTENDED PERIOD ON GROUND, NO LIGHTS ILLUMINATED, ETOPS GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 30-11E.
